Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Representation Theory
Representation Theory
ISSN 1088-4165

 

Irreducible Specht modules for Iwahori-Hecke algebras of type $ B$


Author: Matthew Fayers
Journal: Represent. Theory 16 (2012), 108-126
MSC (2010): Primary 20C08, 05E10
Published electronically: February 6, 2012
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We consider the problem of classifying irreducible Specht modules for the Iwahori-Hecke algebra of type $ B$ with parameters $ Q,q$. We solve this problem completely in the case where $ q$ is not a root of unity, and in the case $ q=-1$ we reduce the problem to the corresponding problem in type $ A$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Representation Theory of the American Mathematical Society with MSC (2010): 20C08, 05E10

Retrieve articles in all journals with MSC (2010): 20C08, 05E10


Additional Information

Matthew Fayers
Affiliation: Queen Mary University of London, Mile End Road, London E1 4NS, United Kingdom
Email: m.fayers@qmul.ac.uk

DOI: http://dx.doi.org/10.1090/S1088-4165-2012-00412-5
PII: S 1088-4165(2012)00412-5
Received by editor(s): February 21, 2011
Published electronically: February 6, 2012
Article copyright: © Copyright 2012 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.